# SDR DALA2017041202965

- Difficulty date: April 11, 2017
- Submitted: April 12, 2017
- Operation: Air carrier
- Aircraft: N6708D
- Make and model: Boeing 757232
- Aircraft serial: 30480
- Aircraft time: 56,821 hours, 20,937 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Spring
- Condition: Defective
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR GIRT BAR SPRING DOES NOT HOLD SLIDER REF 2560-01492-0201. PROCURED R2 DOOR GIRT BAR CHECK SPRING GIRT AND MINIMUM ENGAGEMENT DIMENSION GOOD PER JOB CARD 2560-01492-0201.
